# SDR AALA201704139009

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 6,698 hours, 690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT R2 FORWARD SEAT FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW DMC-B787-A-25-64-00-00B-921A-A.  OPERATIONAL CHECK GOOD.
